Access count of this item: 68

Files in This Item:
File Description SizeFormat 
0275-4.pdf416.76 kBAdobe PDFView/Open
Title: 乱流におけるダイアグラム法 (II) (統計流体力学の研究)
Authors: 金田, 行雄  KAKEN_name
Author's alias: KANEDA, YUKIO
Issue Date: Jul-1976
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 275
Start page: 57
End page: 65
Appears in Collections:Study on Statistical Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.